Journal of Symbolic Logic 5 (1):36-36 (1940)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2269204
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,707
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Rings Which Admit Elimination of Quantifiers.Bruce I. Rose - 1978 - Journal of Symbolic Logic 43 (1):92-112.
Prime Dual Ideals in Boolean Algebras.L. J. Heider - 1968 - Journal of Symbolic Logic 33 (4):624-624.
Boolean Products of Real Closed Valuation Rings and Fields.Jorge I. Guier - 2001 - Annals of Pure and Applied Logic 112 (2-3):119-150.
QE Rings in Characteristic P N.Chantal Berline & Gregory Cherlin - 1983 - Journal of Symbolic Logic 48 (1):140 - 162.
Lazy Bases: A Minimalist Constructive Theory of Noetherian Rings.Hervé Perdry - 2008 - Mathematical Logic Quarterly 54 (1):70-82.
Legislative Records, 2000.Tomoaki Iwai - 2000 - Japanese Journal of Political Science 1 (2):333-336.
P ≠ NP for All Infinite Boolean Algebras.Mihai Prunescu - 2003 - Mathematical Logic Quarterly 49 (2):210-213.


Added to PP index

Total views
2 ( #1,333,602 of 2,333,388 )

Recent downloads (6 months)
1 ( #587,782 of 2,333,388 )

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes